Repositorio de producción científica de la Universidad de Sevilla

Singular boundary value problems of a porous media logistic equation

 

Advanced Search
 
Opened Access Singular boundary value problems of a porous media logistic equation
Cites
Show item statistics
Icon
Export to
Author: López Gómez, Julián
Delgado Delgado, Manuel
Suárez Fernández, Antonio
Date: 2004
Published in: Hiroshima Mathematical Journal, 34 (1), 57-80.
Document type: Article
Size: 178.5Kb
Format: PDF

URI: http://hdl.handle.net/11441/16546

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)